On Ramanujan's formula involving fifth powers of binomial coefficients
Source
JOURNAL- RAMANUJAN MATHEMATICAL SOCIETY - ISSN 0970-1249-39:4 (2024) p. 377-388
A family of integrals related to values of the Riemann zeta function
Source
International journal of number theory - ISSN 1793-0421- (2024) p.
A straightforward proof of Heron's formula
Source
The mathematical intelligencer - ISSN 0343-6993- (2024) p.
The Bauer-Ramanujan formula : historical analyses and perspectives
Source
British journal for the history of mathematics - ISSN 2637-5451-39:3 (2024) p. 193-214
An amazing quartet of integrals
Source
Mathematical gazette - ISSN 0025-5572-108:572 (2024) p. 316-320